# SDR DL72W991856

- Difficulty date: August 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2811W
- Make and model: Boeing 727247
- Aircraft serial: 20649
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Cabin
- Component: 215201
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ON DESCENT INTO PHL, FLT ATTENDANTS REPORTED SMOKE IN CABIN.  POM PROCEDURES FOLLOWED BUT WERE UNABLE TO DETERMINE SOURCE.  FLT ATTENDANTS LATER REPORTED, SUSPECTED AN ELECTRICAL PROBLEM.  TROUBLESHOT PACK SYSTEM AND ALL NORMAL.  FOUND GASPER FAN POPPING C/B AND CAUSING SEVERE ELEC SMELL.  REPLACED SAME.
